... urine, yellowing around eyes. this occurred again after second dose next day- went to ER which led to removal of gall bladder. could my symptoms have been side effects to ceplalexin?
6 Mar 2010
i'm no doctor but sounds like to me you needed your gall badder removed they just don't take out healthy organs (most of the time) i'm very sensitive to medications and cephalexin is one that i can still take i've never had a problem with that medication . maybe some others will express their views, by the way are you feeling better now. hoping for a fast recovery. missy
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 28 Apr 2010
... in my upper stomach,vomiting, and loss of appitite could this drug be the cause?
1 answer • 25 Mar 2013
Hi, so glad I found this support site! I'm 25 years old and have been struggling with severe abdominal pain, nausea, vomiting for nearly three ...
1 answer • 17 Apr 2013
... colored stool, and dark urine. Also, had persistent nausea..She had to stop taking meds due to side effects and pain still persists, although had ...
2 answers • 22 Oct 2013